# SDR SWAA2021092018098

- Difficulty date: September 15, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 58,567 hours, 34,627 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 639 Lbl24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN SEAT TRACK LBL 24 STA 639+23' WL 208 HAS CORROSION ON UPPER AND LOWER SURFACE<REMOVED CORROSION AT SEAT TRACK STA 639+23 LBL24 ON UPPER AND LOWER SURFACES AND PERFORMED 10X MAGNIFYING GLASS I/A/W SRM 51-10-02-0G-0 VERIFIED MATERIAL LOSS AT SEAT TRACK AT STA 639+23 LBL 24 ON UPPER SURFACES LOSS OF .010 MAXIMUM IS .020 IS WITHIN LIMITS I/A/W SRM 53-00-52-1A-1 AAR TOOL 36307 DUE 06-14-22 VERIFIED MATERIAL LOSS AT LOWER SURFACES OF SEAT TRACK LOSS OF .015 MAXIMUM LOSS IS .040 IS WITHIN LIMITS I/A/W SRM 53-00-52-1A-1 AAR TOOL 36307 DUE 06-14-22 VERIFIED STEPS 1. THRU 3. OK TO RESTORE FINISH. TREATED AND PRIMED SEAT TRACK IAW SRM 53-00-52 -1A-1.
